Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

129 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for blood in diarrhea

Answered by
Dr.
Dr. Praveen G

Infectious Diseases Specialist

Practicing since :2002

Answered : 2448 Questions

default
Posted on Wed, 13 Aug 2014 in Digestion and Bowels
Question: I've had numerous bouts of diaharrea since early this morning (woke me up @ 1230) and there's bright red blood with this, each time...should I consult a doctor?
doctor
Answered by Dr. Praveen G 1 hour later
Brief Answer:
Yes, you need to consult your doctor

Detailed Answer:
Hello,
Welcome to Healthcare Magic,

You are having dysentery which should be managed by antibiotics.

I would suggest you to consult your doctor for below mentioned medications

1. Tab ZIFI 200 mg, twice daily for 5 days
2. Tab Zinic, 50 mg, three times a day for 7 days. This will help to boost up the immunity and fasten the recovery.
3. Tab Rantac, 150 mg, twice daily.

These aforementioned medications will help to control the symptoms and improve the condition.

You need to consult your doctor for physical examination and prescription for the medicines.
Thank you.



Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

Recent questions on  Rantac

doctor1 MD

Throat pain If i eat a normal food, feeling spicy while swallowing. Pain during drinking water as well. This is happening from 1 week.

doctor1 MD

Dear Doctor. I am male aged 45 yrs vegetarian. My height is 5'10" and weight 85 kgs. I have indigestion problem since 1996. Normally I dont get appetite. But my appetite is like waxing and waning. If I eat, I take food continuously for some days,...

doctor1 MD

After4 tabs of misoprostol , 2 intravaginally,and2 orally after an hour, there is severe nausea , flatulence, stomach discomfort .What medicine can be had, its about 75 min after the oral dose

doctor1 MD

Dear Sir
This is regarding Rantac-150 Tablet. This tablet has not been prescribed by any Doctor. But one of our family member suggested us to take this tablet for clear regular motion to have better result. Whether this tablet suggested for the above is correct? If so please get me clear details about dosage and benefits of the same. The approximate age of this patient is 73.
Best regards

doctor1 MD

hi- I ate something three days aao and within three hours began to have quesy feelings in my stomach and then I began to throw up every wo to three hours all night and again arounf 10 am. since then i have not thrown up but I cannot have a normal bowel movment. just small finger sized i am usually very regular two times a day. i started drinking physllum husks today work w alittle bit but not normal yet also drank some probiotic drink. how to get back to normal

doctor1 MD

I am having gastric problem in abdomin and feel like passing gases and not comfortable.In this case which is the best tablet